# SDR GUUA94232083109A

- Difficulty date: August 31, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 26,734 hours, 33,432 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Part number: 727725
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, CANNOT SILENCE LANDING GEAR WARNING HORN.  REPLACED LANDING GEAR WARNING HORN CIRCUIT BREAKER.  OPS CHECK GOOD.
